# SDR FDEA201206282394

- Difficulty date: June 28, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 51,190 hours, 17,570 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 894601
- Part serial: A81
- Condition: Failed
- Location: Slat System
- Part time: 8,911 hours, 3,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND RAISING SLATS,  RECEIVED A SLAT DISAGREE LIGHT, SLATS OUT LIGHT WENT OUT, RAN QRH, RETURNED TO DEPARTURE AND LANDED OVERWEIGHT UNEVENTFULLY.  INSTALLED PSEU IAW MM 31-71-01-2.  COMPLIED WITH RTS OF PSEU IAW MM 31-71-01.   RTS PASSED CYCLED FLAPS/SLAT THREW FULL RANGES NO PROBLEMS NOTED OK.
